Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 129, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 20, 2013, 5:59 PM MDT for Catron County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2013, 5:59 PM MDT (23:59 UTC)
- Expired
- Sep 20, 2013, 8:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Catron County, NM
The radar
The Tucson radar (KEMX), 237 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 12.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3408 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
328 WGUS55 KABQ 202359 FFWABQ NMC003-210200- /O.NEW.KABQ.FF.W.0129.130920T2359Z-130921T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 PM MDT FRI SEP 20 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN CATRON COUNTY IN WEST CENTRAL NEW MEXICO * UNTIL 800 PM MDT * AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM 6 MILES SOUTHEAST OF MOGOLLON...OR ABOUT 26 MILES SOUTH OF RESERVE. THE STORM PRODUCING VERY HEAVY RAIN WAS MOVING SLOWLY SOUTHEAST. RAIN AMOUNTS COULD REACH ONE INCH IN LESS THAN ONE HOURS TIME AND IMPACT MOGOLLON...GLENWOOD AND PLEASANTON. THIS WILL IMPACT THE WHITEWATER BALDY BURN SCAR INCLUDING BUT NOT LIMITED TO HIGHWAY 180 BRIDGE AT ALMA OVER MINERAL CREEK...STATE ROAD 159...MOGOLLON AND SILVER CREEK...THE CATWALK...STATE ROAD 174...HIGHWAY 180 BRIDGE AT GLENWOOD OVER WHITEWATER CREEK AND THE FISH HATCHERY...HIGHWAY 180 OVER HOLT GULCH IN PLEASANTON...STATE ROAD 435. PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE BURN AREA. && LAT...LON 3340 10890 3345 10854 3322 10855 3322 10896 $$
2 follow-up statements
230 WGUS75 KABQ 210038 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 638 PM MDT FRI SEP 20 2013 NMC003-210200- /O.CON.KABQ.FF.W.0129.000000T0000Z-130921T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CATRON- 638 PM MDT FRI SEP 20 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHWESTERN CATRON COUNTY... AT 633 PM MDT...LAW ENFORCEMENT OFFICIALS REPORTED ARROYOS ARE RUNNING HIGH IN THE GLENWOOD AREA FROM THE THUNDERSTORM THAT PASSED THROUGH THE AREA AROUND 6 PM. OFFICIALS ALSO REPORTED THAT DITCHES ALONG ROADWAYS ARE FULL WITH WATER AND DEBRIS SPILLING ONTO THE ROADWAY IN SPOTS. TRAVELERS ARE URGED TO USE CAUTION IN THE AREA. RADAR INDICATES THAT THE STORM THAT PRODUCED THE HEAVY RAINFALL HAS WEAKENED AND DRIFTED SOUTH. ADDITIONAL RAINFALL AMOUNTS WILL GENERALLY BE LESS THAN ONE TENTH OF AN INCH. HOWEVER...RUNOFF WILL REMAIN HIGH THROUGH THE EVENING. LOCATIONS IMPACTED INCLUDE... MOGOLLON... GLENWOOD... PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE BURN AREA. && LAT...LON 3340 10890 3345 10854 3322 10855 3322 10896 $$ 34
441 WGUS75 KABQ 210153 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 753 PM MDT FRI SEP 20 2013 NMC003-210202- /O.EXP.KABQ.FF.W.0129.000000T0000Z-130921T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CATRON- 753 PM MDT FRI SEP 20 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 800 PM MDT FOR SOUTHWESTERN CATRON COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3340 10890 3345 10854 3322 10855 3322 10896 $$ 34
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 5:49 PM MDT, 10 minutes earlier.
Area forecast discussion, Sep 20, 5:49 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 PM MDT FRI SEP 20 2013 .AVIATION... 00Z TAF CYCLE CONVECTION OCCURRING OVER WRN NM AND MOVING TOWARD THE RGV ATTM. THIS IS EXPECTED TO DIMINISH AFT 03Z ALTHOUGH EASTERLY LOW LEVEL WINDS ARE ANTICIPATED TO PUSH INTO THE RGV AND WWD AFT SUNSET. SOME OF THE EXISTING STORMS TO PRODUCE LOCALIZED MVFR CIGS/VSBYS AND SFC WND GUSTS TO 40KT. FROM THE CENTRAL MT CHAIN TO THE TX BORDER ISOLD CONVECTION WILL BE MOST LIKELY NEAR THE MTS...WITH AREAS TO WIDESPREAD MVFR CIGS OBSCURING HIGHER TERRAIN AND PERSISTING THROUGH 12Z SATURDAY. && .PREV DISCUSSION...232 PM MDT FRI SEP 20 2013... OVERNIGHT BACK DOOR FRONT MADE IT MORE OR LESS TO THE CONTINENTAL DIVIDE EARLIER THIS MORN. AND IT IS IS GENERALLY ALONG AND NEAR IT THAT SHOWERS AND THUNDERSTORMS HAVE DEVELOPED FROM VERY LATE MORN ON. THE NORTHERN GILA REGION HAS...AS OF THIS WRITING...THE MOST NUMEROUS SHOWERS AND STORMS SO FAR AND THAT WILL LIKELY REMAIN THE CASE MOST OF THE REST OF THE AFTN AND PERHAPS EVEN INTO THIS EVE. AWARE THAT NEIGHBORS TO THE SOUTH HAVE FLASH FLOOD WATCH OUT FOR SOUTHERN GILA AND WILL CONSIDER SAME FOR NORTHERN GILA...BUT WILL MONITOR RADAR TRENDS FOR POSSIBLE ISSUANCE BY OR BEFORE 21Z. STILL BELIEVE MOISTURE WILL BE A LITTLE DEEPER OVERALL JUST S AND SE OF OUR SECTION OF THE GILA. ACTIVITY WILL DIMINISH ALL AREAS LATER THIS EVE AND OVERNIGHT WITH VERY LITTLE OR NOTHING OF SIGNIFICANCE EXPECTED AFTER 08Z OR 09Z SAT. FOR THE WEEKEND NM WILL BE COMING MORE AND MORE UNDER THE INFLUENCE OF THE FIRST MAJOR AUTUMNLIKE TROUGH OF THE SEASON THAT BY MONDAY WILL SCOUR THE RESIDUAL MOISTURE OUT OF THE FCST AREA. BUT AHEAD OF IT WILL BE A COUPLE WAVES OF SHOWERS AND STORMS THAT WILL MAINLY IMPACT MAINLY THE NW THIRD OF THE STATE...THE FIRST LATER SAT AND THE SECOND...PERHAPS MORE FOCUSED...ONE SUN AFTN AND EVE. WITH MUCH STRONGER DYNAMIC FORCING AND COLDER AIR ALOFT... ALONG WITH MUCH STRONGER WINDS ALOFT...SOME OF THESE STORMS WILL LIKELY BE HAIL AND STRONG WIND PRODUCERS...BUT THEY WILL BE MOVING RAPIDLY AND TRAINING CELLS DO NOT SEEM TOO LIKELY FOR THE MOST PART...SO FLASH FLOOD RISK SHOULD NOT BE TERRIBLY ELEVATED WITH THIS ACTIVITY. PLUS THERE HAS BEEN SOMEWHAT OF A DRYING PERIOD... ALBEIT NOT FOR VERY LONG YET...ACROSS GOOD PORTION OF THE NW THIRD. ALSO THIS SYSTEM WILL BRING OUR FIRST PRESSURE GRADIENT DRIVEN BREEZY TO WINDY PERIOD OF THE FALL SEASON FOR MOST OF FCST AREA. THEN IT WILL BE DRY ALL AREAS...YES ALL AREAS...STARTING MON AND FOR ALL OR NEARLY ALL OF NEXT WEEK. MUCH LOWER DEWPOINTS WILL ALLOW FOR SOME POTENTIAL OVERNIGHT FREEZES FOR AT LEAST SOME OF THE NORTHERN MOUNTAIN VALLEYS BY MON NIGHT. WINDS LIGHTER EARLY WEEK...BUT MAY PICK UP AGAIN LATER IN THE WEEK. 43 && .FIRE WEATHER... THE MAIN FOCUS FOR SOME WETTING SHOWERS AND THUNDERSTORMS WILL BE FOUND ALONG THE CONTINENTAL DIVIDE ACROSS THE WEST THE REST OF THE DAY. CANT RULE OUT A FEW BUILDUPS OVER THE NORTH CENTRAL MOUNTAINS AS WELL. STEERING FLOW WILL REMAIN SLOW BUT THERE IS A POSSIBILITY OF A FEW CELLS GETTING OVER THE RIO GRANDE VALLEY. THE EASTERN PLAINS WILL REMAIN TOO STABLE WITH ABUNDANT CLOUD COVER AND COOLER THAN NORMAL TEMPERATURES. THE BACK DOOR FRONT WILL MAKE ANOTHER PUSH WESTWARD OVERNIGHT. HUMIDITY RECOVERIES ACROSS THE MAJORITY OF THE AREA WILL BE EXCELLENT. THIS WILL PROVIDE COOLER TEMPERATURES ACROSS THE WEST ON SATURDAY ALTHOUGH EASTERN AREAS WILL SEE WARMER CONDITIONS. HIGH TEMPERATURES OVERALL ON SATURDAY WILL BE NEAR NORMAL. HUMIDITY VALUES WILL BE ABOVE SEASONABLE VALUES DUE TO THE HIGHER DEWPOINTS. VENTILATION SHOULD IMPROVE SOME MOST AREAS AND THE TRANSPORT WINDS WILL BE MORE SOUTH/SOUTHWEST. THE RIDGE THAT IS CURRENTLY IN PLACE OVER THE SOUTHERN ROCKIES WILL GET NUDGED EASTWARD LATER SATURDAY INTO SATURDAY NIGHT. THIS WILL SET THE STAGE FOR INCREASED WIND ACROSS THE ENTIRE FORECAST AREA ON SUNDAY. MODELS REMAIN PRETTY ROBUST IN THEIR DEPICTION OF THE STRONG LEE TROUGH ACROSS THE PLAINS AND MODERATE TO STRONG WINDS ALOFT. DECIDED TO BUMP UP WIND SPEEDS WITHIN THE GRIDDED FORECAST AND WENT MORE IN LINE WITH THE GFS GUIDANCE NUMBERS. THE ATMOSPHERE LOOKS TO BE MODERATELY UNSTABLE AND NORTHERN AREAS WILL SEE SOME CLOUD COVER THUS MITIGATING THE FULL POTENTIAL FOR THE WIND TO MIX DOWN. EITHER WAY...WINDS WILL BE NOTICEABLE AND MARK AN OVERALL CHANGE DURING THIS FALL TRANSITION PERIOD. WETTING PRECIPITATION WILL BE DISTINCTLY POSSIBLE ACROSS THE NORTHWEST HALF TO TWO THIRDS. BOTH THE ECMWF AND GFS ARE BULLISH WITH THIS SCENARIO. VENTILATION WILL ALSO BE EXCELLENT MOST AREAS. WEATHER MODELS ALSO SHOW TWO AREAS OF STRONG MID LEVEL DRYING ON SUNDAY. ONE OVER THE TEXAS STATE LINE AND ANOTHER OVER THE AZ STATE LINE. ALTHOUGH CRITICAL FIRE WEATHER GROWTH CONDITIONS ARE NOT IN THE CARDS...THE WESTERN DRY SLOT WILL PROVIDE THE FIRST DECENT FREEZE OF THE SEASON ACROSS THE NORTHERN AND PERHAPS WESTERN MOUNTAINS AS SKIES CLEAR SUNDAY NIGHT. THIS DRIER AIRMASS WILL INFILTRATE THE ENTIRE FORECAST AREA ON MONDAY....SETTING THE STAGE FOR A POTENTIALLY STRONGER FREEZE EVENT ACROSS THE MOUNTAINS MONDAY NIGHT. WIND SPEEDS WILL BE LESS ON MONDAY ALTHOUGH A FEW BREEZES WILL BE FELT TO THE LEE OF THE CENTRAL MOUNTAINS. AS A RESULT OF THE DRIER AIR MASS...MINIMUM HUMIDITY VALUES WILL FALL INTO THE MID TEENS TO MID 20S MONDAY. VENTILATION WILL BE DECENT ENOUGH MOST AREAS BUT SOME POOR RATINGS ARE SHOWING UP WITHIN THE GRIDDED FORECAST. MODELS CONTINUE TO SHOW THE SECOND PACIFIC TROUGH PUNCHING INTO THE WESTERN US ON TUESDAY. THE WINDS ALOFT WOULD INCREASE BOTH ALOFT AND AT THE SURFACE. DRIER AIR WOULD REMAIN IN PLACE BASED ON THE LATEST MODEL RUN. VENTILATION SHOULD BE PRETTY GOOD WITHIN CONTINUED MINIMUM HUMIDITIES IN THE TEENS AND 20S. THE LONG RANGE MODELS ARE LEANING TOWARDS A DRIER AND BREEZY TO WINDY PERIOD WEDNESDAY THROUGH FRIDAY. MONSOONAL MOISTURE FROM MEXICO WOULD REMAIN SOUTH OF THE FORECAST AREA AND VENTILATION RATES WOULD BE GOOD TO EXCELLENT. THE DRY SLOT WOULD MOST LIKELY REMAIN OVERHEAD KEEPING HUMIDITY READINGS AT LEAST SEASONABLE LEVELS. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 20, 5:06 AM MDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 506 AM MDT FRI SEP 20 2013 NMZ501>540-211115- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 506 AM MDT FRI SEP 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS MAY DEVELOP OVER THE WESTERN AND NORTHERN HIGH TERRAIN THIS AFTERNOON AND PRODUCE HEAVY DOWNPOURS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG THUNDERSTORMS ARE POSSIBLE ON SATURDAY AND SUNDAY ACROSS THE WESTERN AND NORTHERN HIGH TERRAIN. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Special weather statement, Sep 20, 2:37 PM MDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
237 PM MDT FRI SEP 20 2013
NMZ508-202100-
SOUTHWEST MOUNTAINS-
237 PM MDT FRI SEP 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SOCORRO COUNTY THROUGH
300 PM MDT...
AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE NATIONAL RADIO ASTRONOMY OBSERVATORY...OR
ABOUT 16 MILES EAST OF DATIL...MOVING SOUTHEAST AT 5 TO 10 MPH.
ANOTHER STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF THE VERY
LARGE ARRAY AND ALSO DRIFTING TOWARD THE SOUTHEAST.
FUNNEL CLOUDS MAY DEVELOP FROM THESE STORMS. HAIL UP TO ONE-HALF
INCH IN DIAMETER IS ALSO EXPECTED...ALONG WITH VERY HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN
SOCORRO COUNTY AND STATE ROAD 52
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3409 10732 3380 10729 3379 10757 3390 10771
3416 10771
TIME...MOT...LOC 2036Z 301DEG 4KT 3409 10757
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 7:43 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 19, 7:53 PM MDT | Areal Flood Advisory | ABQ | Catron | 112 min |
| Sep 19, 8:23 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 112 min |
| Sep 19, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves | 94 min |
| Sep 19, 10:01 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 89 min |
| Sep 19, 10:08 PM MDT | Special Weather Statement | ABQ | Curry | 37 min |
| Sep 19, 10:36 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 114 min |
| Sep 19, 10:42 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
| Sep 19, 11:12 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
| Sep 20, 1:20 PM MDT | Areal Flood Advisory | ABQ | Catron | 115 min |
| Sep 20, 2:02 PM MDT | Flash Flood Warning | ABQ | Catron | 4 hr |
| Sep 20, 2:10 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Sep 20, 2:37 PM MDT | Special Weather Statement | ABQ | Socorro | 23 min |
| Sep 20, 2:47 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 118 min |
| Sep 20, 3:09 PM MDT | Flash Flood Warning | ABQ | Cibola | 2 hr |
| Sep 20, 3:35 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 115 min |
| Sep 20, 4:53 PM MDT | Areal Flood Advisory | ABQ | Cibola | 112 min |
| Sep 20, 4:58 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Sep 20, 5:23 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 112 min |
| Sep 20, 5:35 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, McKinley, Sandoval | 115 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.